# SDR SWIA2020031649270

- Difficulty date: January 28, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 36,055 hours, 32,163 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LOWER WING PLANK SKIN AT REAR SPAR MATING SURFACE FOR MLG FAIRING 193AB AT RBL45 CHAFED. (MARKED)   (C-CHECK) RO 3/13/2020   PERFORMED A REPAIR ON LOWER WING PLANK SKIN AT REAR SPAR MATING SURFACE FOR MLG FAIRING 193AB AT RBL45 CHAFED REF BOMBARDIER REO.  REPAIR ZONE A (ASTERISK, ASTERISK) COMPLIED  LEAK CHECK WAS GOOD
